Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can a seizure occur when someone has high counts on creatinine ?

good day to all great doctors... even with a low blood pressure diastolic (e.g 150/80), can a seizure occur when someone has high counts on creatinine? thanks...
Asked On : Fri, 15 Jul 2011
Answers:  2 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
As s.creatinine is high it shows there is something wrong in kidney.
So the problem for seizure you are talking may be due to renal failure.
Consult nephrologist and seek his advice.
ok and bye.
Answered: Fri, 15 Jul 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcareMagic

The serum creatinine is not related to the seizures... also the BP 150/80 is within the normal range... diastolic BP 80 mmg Hg is not low it is normal... nothing to worry...
Hope i have answered your question..

Take care
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor